# SDR 2006UALA00493

- Difficulty date: March 11, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 28,138 hours, 10,728 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Door 2r Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT SLIDE BOTTLE PRESSURE LOW. IT WAS DETERMINED THAT ANY ONE OF THE FACTORS IN THE OPERATING ENVIRONMENT (VIBRATION, DOOR OPENING/CLOSING, CARTS IMPACTING DOORS, TEMPERATURE & PRESSURE CHANGES)  COULD HAVE RESULTED IN BOTTLE LEAK.   BOTTLE WAS REQUALIFIED IN THE SHOP BY REPLACING ALL SEALS.  SLIDE BOTTLES ARE CHECKED BEFORE EACH FLIGHT TO ENSURE THAT PRESSURE IS NORMAL.  REPLACED SLIDE.
